# SDR UPS02839248

- Difficulty date: August 31, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: J06009522
- Condition: Cracked
- Location: Rh Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STEEL STRAP UNDER R/T ADF PNL. MILLED STEEL STRAP UNDER RT ADF (FWD) PANEL CRACKED AT STA 82.7 WHERE WING MEETS CENTER TANK BUT T L7ORT VERIFIED WITH EDDY CURRENT (SKI FITTING).   R&R'D FITTING IAW DWG J060095  SRM 51-1-20D, 51-1-21,51-3-0 & 53-1-0. C/W WITH D244478.REF N/R 591533.
